Publication
Title
Feeding habits and trophic niche overlap of two sympatric Mustelidae, the polecat **Mustela putorius** and the beech marten **Martes foina**
Author
Language
English
Source (journal)
European journal of wildlife research. - Berlin
Publication
Berlin : 2002
ISSN
1612-4642
Volume/pages
48:4(2002), p. 217-225
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference